# SDR UPS99228752

- Difficulty date: February 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 1147
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION ON SHEAR WEB BS 1147, LBL 50, WL 208.  DAMAGED CLEAN-UP BEYOND ALLOWABLE LIMITS PER SRM 51-10-06.  AREA SIZE TO BE .013 X 2.5 X 2.5.  DAMAGED AREA REMOVED AND WEB WAS REPAIRED PER SRM 51-40-2.
